# SDR DALA2015031202113

- Difficulty date: March 10, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N938DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53353
- Aircraft time: 37,826 hours, 32,431 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Haze
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A REPORTED ODOR AND HAZE IN CABIN JUST PRIOR TO DESCENT.  LATER REPORTED HAZE AND MOST OF SMELL HAD CLEARED.  TROUBLESHOT.  NO TROUBLE FOUND.  PERFORMED DUCT BURNOUT AND REPLACED COALESCER BAGS.
